OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4839

Title: Sull’invarianza della completa regolarità e della metrizzabilità
On the invariance of complete regularity and metrizability
Authors: Cammaroto, F.
Ielo, C.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: F. Cammaroto, C. Ielo, “Sull’invarianza della completa regolarità e della metrizzabilità”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 97-104.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Diamo delle dimostrazioni alternative ai teoremi di Chaber e Balachandran rispettivamente per suriezioni continue aperte e chiuse e suriezioni continue a fibre finite aperte e chiuse.
Alternate proofs of Chaber's and Balachandran1s results respectively for clopen continuous surjection and clopen fibers finite continuous surjection are given.
URI: http://hdl.handle.net/10077/4839
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
CammarotoIeloRendMat21.pdf561.72 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.